# SDR CA130503001

- Difficulty date: April 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,718 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310ACJ
- Condition: Failed
- Location: Hydraulic
- Part time: 320 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED TO AMO THE MLG WAS SLOW TO RETRACT.  AMO DISCOVERED THE LT HYDRAULIC PUMP FAILED THE TEST, AND REPLACED THE UNSERVICEABLE HYDRAULIC PUMP.
